# SDR CA130605004

- Difficulty date: June 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Cylinder
- Part number: C33173472
- Condition: Rough
- Location: Propeller
- Part time: 3,136 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SHARP EDGES ON A NEW CYLINDER CAUSED DAMAGE TO A PISTON SEAL DURING ASSY AT FACTORY.  OVER TIME THE SEAL STARTED TO SEPARATE AND THEN TO START BEING FORCED OUT OF THE PISTON WHICH CAUSED OIL TO START LEAKING ALL OVER THE PROPELLER ASSY.
